MAUDE Adverse Event Report: NUOSS COLLAGEN; BONE GRAFTING MATERIAL

NUOSS COLLAGEN; BONE GRAFTING MATERIAL
Model Number 5099100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality control testing of reserve samples is pending.
 
Event or Problem Description
The customer reported that they had a patient that was presented with pain, redness, and swelling in the area after surgery.Revision included re-entering the surgical site, removing the infected tissue, bone, and bioceramic putty, thoroughly cleaning the area with chlorhexidine gluconate.Placing new bioceramic putty in the tooth access, placing new bone, and closing the site with suture.Patients were placed on an antibiotic and chlorhexidine gluconate regimen 2 days prior to treatment and 5 days following treatment.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve samples confirmed that the product met acceptance criteria.

Brand Name
NUOSS COLLAGEN
Common Device Name
BONE GRAFTING MATERIAL
MDR Report Key11286350
Report Number2249852-2021-00002
Device Sequence Number19926456
Product Code NPM
UDI-Device Identifier00614950007493
UDI-Public00614950007493
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/31/2023
Device Model Number5099100
Device Catalogue Number5099100
Device Lot NumberBMBU19N2
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date02/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR